Q. Why am I getting pus filled pimples often?

Answered by
Dr. Syed Shakeel Akthar
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Mar 20, 2019

Hello doctor,

I am suffering from some allergic symptom on my foot. First this was like a pimple with forming pus. After it burst, and started itching and it started forming in that place also. What is this? What is the medicine for this?

#

Hi,

Welcome to icliniq.com.

With the information given and photos provided, I assume that you are most probably having eczema. Eczema commonly presents like these morphology associated with itching. Please apply Excel-G cream [Clobetasol with Gentamycin] twice daily for 10 days and Deslor Desloratadine tablet once before sleep for 10 days. If you do not find any improvement, kindly review back to me for further advice.


Differential diagnosis:

Tinea Pedis

Treatment plan:

Excel-G cream twice daily for 10 days or tablet Desloratidine once daily for 10 days.


Was this answer helpful?

 | 


Related Questions:
Have allergy problems. I always have runny nose or sore throat or excessive sneezing and coughing and cannot breathe normally.

I want to know abt itching in whole body afrt kdney trsnplant ..mdcn gvng is pangraf 2mg..myofortic360mg ...which test is done so itchng will diagnose   Read full

I have pimples at the back of my tongue. Why?

I want to know abt itching in whole body afrt kdney trsnplant ..mdcn gvng is pangraf 2mg..myofortic360mg ...which test is done so itchng will diagnose   Read full

I found pimples on my private parts. What to do?

I want to know abt itching in whole body afrt kdney trsnplant ..mdcn gvng is pangraf 2mg..myofortic360mg ...which test is done so itchng will diagnose   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.